Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Can baclofen lead to leg buckling?

advertisement
2

Comments

  • You're welcome. The thing with any muscle relaxant is that too much is an individual tolerance issue, very much like opiate dosages. Too much of any muscle relaxant can make the muscles not work correctly.
    Our bodies need to have a certain level of "tone" to them in order to hold us up when we try to stand, too much baclofen or xanaflex or any of the other ones out there can cause the muscles to be weakened and not have the "tone" they need to keep us upright.
    Anyway Nug, glad that you and your lady got things straightened around and she is doing better now.
    Sandi
  • sandi said:
    When you go on baclofen or go off of it, you need to taper it and do it slowly. Usually the starting dose is 5 mg. and then increased by 2 1/2 or 5 mg at a time, usually over a week to see if there are unwanted side effects. It is one of the best medications for spasticity around.
    Sandi
    I have had good results with Baclofen. My PM doc said that it is a true muscle relaxant as opposed to flexaril, soma, etc.
  • advertisement
  • I think you'd better consult with a doctor about tis drug. May be I've taken wrong meds? I know that Baclofen is not a pain drug.
  • I have chronic low back pain and spasm throughout my entire back. Once, a pain management physican suggested baclofen. I was told that it's a strong muscle relaxant that is sometimes used in MS Patients for severe spasm. I tried the medication, but couldn't get used to it. I felt like I was in water. I couldn't think clearly and my legs wobbled.
  • advertisement
advertisement
Sign In or Register to comment.